A. Aman and M. N'Zi, Backward stochastic nonlinear Volterra integral equations with local Lipschitz drift, Probab. Math. Statist. 25 (2005), no. 1, Acta Univ. Wratislav. No. 2784, 105-127.
V. Anh and J. Yong, Backward stochastic Volterra integral equations in Hilbert space, Differential and Difference Equations and Applications, pp. 57-66, Hindawi, New York, 2006.
I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1956), 81-94.
A. Constantin, A backward stochastic differential equation with non-Lipschitz coefficients, C. R. Math. Rep. Acad. Sci. Canada 17 (1995), no. 6, 280-282.
N. El Karoui and S. Huang, A general result of existence and uniqueness of backward stochastic differential equation, Backward stochastic differential equations (Paris, 1995996), 27-6, Pitman Res. Notes Math. Ser., 364, Longman, Harlow, 1997.
N. El Karoui, S. Peng, and M. Quenez, Backward stochastic differential equations in finance, Math. Finance. 7 (1997), no. 1, 1-71.
J. Lin, Adapted solution of a backward stochastic nonlinear Volterra integral equation, Stoch. Anal. Appl. 20 (2002), no. 1, 165-183.
J. Ma and J. Yong, Forward-Backward Stochastic Differential Equations and Their Applications, Lecture Notes in Math. Vol. 1702, Springer-Verlag, Berlin, 1999.
X. Mao, Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients, Stochastic Process. Appl. 58 (1995), no. 2, 281-292.
X. Mao, Stochastic Differential Equations and Their Applications, Horwood Series in Mathematics and Applications, Horwood Publishing Limited, Chichester, 1997.
E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett. 14 (1990), no. 1, 55-61.
D. Revuz and M. Yor, Continuous Martingale and Brownian Motion, Springer-Verlag, 2004.
Y. Ren, On solutions of Backward stochastic Volterra integral equations with jumps in hilbert spaces, J. Optim. Theory Appl. 144 (2010), no. 2, 319-333.
T. Wang and Y. Shi, Symmetrical solutions of backward stochastic Volterra integral equations and their applications, Discrete Contin. Dyn. Syst. B. 14 (2010), no. 1, 251- 274.
Z. Wang and X. Zhang, Non-Lipschitz backward stochastic volterra type equations with jumps, Stoch. Dyn. 7 (2007), no. 4, 479-496.
Z. Wang and X. Zhang, A class of backward stochastic Volterra integral equations with jumps and applications, preprint.
J. Yong, Backward stochastic Volterra integral equations and some related problems, Stochastic Process. Appl. 116 (2006), no. 5, 779-795.
J. Yong, Continuous-time dynamic risk measures by backward stochastic Volterra integral equations, Appl. Anal. 86 (2007), no. 11, 1429-1442.
J. Yong, Well-posedness and regularity of backward stochastic Volterra integral equation, Probab. Theory Related Fields 142 (2008), no. 1-2, 21-77.
J. Yong and Y. Zhou, Stochastic Control, Hamiltonian systems and HJB equations.Applications of Mathematics (New York), 43. Springer-Verlag, New York, 1999.